Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 16, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 5, 2012, 3:44 PM EDT. It took effect at Apr 6, 2012, 4:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2012, 3:44 PM EDT (19:44 UTC)
- In effect from
- Apr 6, 2012, 4:00 PM EDT
- Expired
- Apr 7, 2012, 8:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
186 WHUS72 KMLB 051944 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EDT THU APR 5 2012 AMZ550-552-555-570-572-575-062000- /O.NEW.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 344 PM EDT THU APR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 8 PM EDT SATURDAY. * WINDS AND SEAS...WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE CAN BE EXPECTED WITH SEAS BUILDING TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
252 WHUS72 KMLB 060805 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EDT FRI APR 6 2012 AMZ550-552-555-570-572-575-070900- /O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 405 AM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
492 WHUS72 KMLB 061952 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT FRI APR 6 2012 AMZ555-570-572-575-080000- /O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/ /O.NEW.KMLB.SW.Y.0008.120408T0000Z-120408T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 352 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM SATURDAY TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 8 AM EDT SUNDAY. * WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE. SEAS WILL REMAIN IN THE 7 TO 9 FOOT RANGE THROUGH EARLY SUNDAY MORNING...EVEN AS WINDS DECREASE TO 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-080000- /O.CON.KMLB.SC.Y.0016.120406T2000Z-120408T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 352 PM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS AND SEAS...NORTH-NORTHEAST WINDS OF 20 TO 25 KNOTS CAN BE EXPECTED WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE AND 9 TO 12 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:15 PM EDT, 29 minutes earlier.
Area forecast discussion, Apr 5, 3:15 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 315 PM EDT THU APR 5 2012 .DISCUSSION... ...STRONG TO SEVERE STORMS POSSIBLE TONIGHT... ...TURNING BREEZY AND MUCH COOLER FROM LATE FRIDAY THROUGH THIS WEEKEND WITH DETERIORATING BOATING AND BEACH CONDITIONS... CURRENT-OVERNIGHT...MCS/MCV RACING E TO ESE AT 40KT OVER THE NERN GOMEX EXHIBITING CLASSIC LARGER SCALE "ROTATING COMMA" APPEARANCE. RADAR/LTG TRENDS HAVE GONE DOWNWARD OVER THE LAST 2-4HR SINCE THE SYSTEM HAS LEFT THE LOOP CURRENT AND IS TRAVERSING COOLER SHELF WATERS. HOWEVER...EXPECT TO SEE SQUALL LINE GET REINVIGORATED AS IT APPROACHES THE COAST AS ENCOUNTERS HIGHER CAPE/THETA VALUES OVER LAND. TIMING FOR AND EARLY EVENING IMPACT FOR NORTH LAKE/VOLUSIA COS AROUND SUNSET STILL LOOKS ON TARGET WITH RAPID ESE PROGRESSION INTO THE EVENING AND OVERNIGHT HOURS. COULD SEE SECONDARY REDEVELOPMENT OF CONVECTIVE CELLS/BANDS BEHIND THE LEAD MCS AS MEAN LAYER WINDS CONTINUE TO INCREASE LATE TONIGHT/EARLY FRI MORNING BEFORE SUNRISE. HOWEVER...MOST OF THE BETTER INSTABILITY WILL GET USED UP BY THE INITIAL CONVECTION...SO LATER REDEVELOPMENT FOR THE MOST PART MAY BE WEAKER THAN EARLY ACTIVITY. PRESSED FOR TIME A BIT SO DON'T WANT TO REHASH SPECIFIC TIMING AND POTENTIAL IMPACTS FOR THE CWA....REFER TO HWO/GHWO PRODUCT SUITE AND BLOG/IMPACT WX UPDATES FOR DISCUSSION OF THESE IMPACTS. EXPECT TO SEE RESIDUAL SHRA ACTIVITY LINGER THOUGH SUNRISE GIVEN THE CONTINUED INCREASE IN MOISTURE AND MOVEMENT OF THE UPPER LOW/TROUGH THROUGH GA AND NORTH FL. BUMPED POPS UP TO LIKELY FOR ALL BUT THE SERN CWA FOR TONIGHT. FRIDAY...UPPER LOW WILL COMPLETELY OPEN INTO A TROUGH AND PUSH OFFSHORE THE SERN SEABOARD DURING THE FIRST HALF OF THE DAY AS ITS BASE BROADENS AND DROPS SOUTH ACROSS FL. THIS WILL PUSH COLD FRONT COMPLETELY THROUGH THE CWA BY SUNSET WITH A SECONDARY N-NE WIND SURGE LAGGING THE FRONT BY SEVERAL HOURS...REACHING THE NRN CWA BY LATE AFTERNOON. POTENTIAL FOR A LINGERING STORM OR TWO EARLY BEFORE VEERING WINDS AND LOWERING PWAT CAUSE POTENTIAL TO DIMINISH. STILL COULD SEE A FEW SHOWERS REDEVELOP BENEATH THE UPPER TROUGH ALONG BOTH INITIAL FROPA AND SECONDARY SURGE. HAVE INDICATED CHANCE POPS WITH ISOLD'TS FOR ALL AREAS (30/NORTH TO 50/SOUTH) WITH TS THREAT RAPIDLY ENDING FROM N-S DURING THE MORNING/EARLY AFTN. ADJUSTED MAV MOS TEMPS TO MAKE THEM A BIT MORE UNIFORM COAST VS INLAND...WITH HIGHS WARMEST ACROSS THE SRN CWA AHEAD OF THE FRONT. FRI NIGHT-SUN...GUSTY NORTH WINDS WILL ADVECT A COOLER AND DRIER AIRMASS INTO EAST CENTRAL FLORIDA IN THE WAKE OF A COLD FRONT AND AHEAD OF AN AREA OF HIGH PRESSURE. OVERNIGHT LOWS WILL FALL INTO THE UPPER 50S NORTHWEST OF THE INTERSTATE 4 CORRIDOR WITH EVERYONE ELSE REMAINING IN THE LOW TO MID 60S. FLOW WILL QUICKLY VEER TO THE NORTH AND NORTHEAST AT THE SURFACE BY SATURDAY MORNING. THIS WILL LIKELY ALLOW FOR MARINE STRATOCUMULUS TO DEVELOP ESPECIALLY ALONG THE COAST AS MOISTURE REMAINS TRAPPED IN THE LOW LEVELS AND NEAR THE SURFACE. HOWEVER...DEEP LAYER MOISTURE WILL BE ON THE DECLINE AS NORTH TO NORTHWESTERLY FLOW CONTINUES USHERING IN DRIER AIR ALOFT...NEGATING RAIN CHANCES. RIDGE AXIS SETTLES ACROSS THE PENINSULA ON SUNDAY CAUSING WINDS TO DECREASE AS THE PRESSURE GRADIENT WEAKENS. HIGH TEMPERATURES WILL FINALLY BE BELOW NORMAL SATURDAY AND SUNDAY IN THE MID-UPPER 70S WITH LOWS SATURDAY NIGHT DROPPING INTO THE LOW-MID 50S NORTH AND MID-UPPER 50S SOUTH WITH LOWER 60S HUGGING THE TREASURE COAST. MON-WED(MODIFIED PREVIOUS)...WEAKER UPPER LEVEL TROUGH WILL MOVE ACROSS THE NORTHEAST ON MONDAY AND TUESDAY WITH A SURFACE BOUNDARY MAKING IT INTO NORTH FLORIDA AND SUPPRESSING THE RIDGE INTO SOUTH FLORIDA. MOISTURE WITH THIS BOUNDARY REMAINS VERY LIMITED AND FRONTAL CONVERGENCE LOOKS WEAK...AND NEITHER THE GFS OR ECMWF INDICATE ANY MEANINGFUL PRECIP WITH THIS BOUNDARY MON NIGHT OR TUES AT THIS TIME. SEASONABLE TEMPERATURES IN THE UPPER 70S TO LOW 80S MON THROUGH WED. && .AVIATION...INTRODUCED VCTS ACROSS THE NORTH (LEE-DAB) 23-00Z AND HAVE ONSET OF VC SWEEPING QUICKLY SE ACROSS ISM-MCO-SFB-TIX AND INTO MLB-VRB. TRIED TO GO WITH A SMALL 1HR WINDOW OF TEMPO TS AT THE INITIAL ONSET FOLLOWED BY A FEW HOURS OF TEMPO SHRA. COULD SEE SOME TEMPO SHRA (PERHAPS ISOLD TS NEAR VRB/FPR/SUA) THROUGH ABOUT 18Z BUT WANTED TO FOCUS ON INITIAL PRECIP TIMING THIS EVENING. && .MARINE...OFFSHORE WINDS WILL INCREASE INTO THE 15-20KT RANGE HOWEVER SEAS WILL STILL BE A LITTLE ON THE LOW SIDE...ESPECIALLY NEAR SHORE. SEAS DON'T REALLY GET GOING UNTIL VERY LATE IN THE DAY TOMORROW BEHIND THE SECONDARY N-NE WIND SURGE. BASED ON THE HOT-OFF -THE-PRESSES 12Z RUN OF THE LOCAL SWAN MODEL...WE PLAN TO INTRODUCE SCA FOR THE ENTIRE 0-60NM MARINE AREA BY 20Z (4PM) FRIDAY. WE COULD TREND TOWARD A SLIGHTLY LATER SCA ONSET BY A FEW HOURS...ESPECIALLY FARTHER SOUTH...BUT PREFER TO KEEP ADVISORY TIED TO ONSET OF 20KT WINDS...WHICH WILL ARRIVE EARLIER. FRI NIGHT-SAT...SURFACE LOW AND ACCOMPANYING FRONTAL BOUNDARY WILL BE DEPARTING INTO THE OPEN ATLANTIC WITH HIGHER PRESSURE APPROACHING FROM THE NORTH. ENHANCED PRESSURE GRADIENT WILL ALLOW FOR 20-25 KNOT SUSTAINED NORTHEAST WINDS WITH OCCASIONAL GUSTS TO AROUND GALE FORCE. A FEW SHOWERS WILL LINGER OFFSHORE UNTIL AROUND MIDNIGHT BEFORE CONDITIONS DRY OUT. WIND WAVES WILL BUILD TO 6-8 FEET NEARSHORE AND 9-12 FEET OFFSHORE. WILL CONTINUE SMALL CRAFT ADVISORY FOR ALL LEGS THROUGH SATURDAY EVENING. SUN-MON(MODIFIED PREVIOUS)...HIGH PRESSURE WILL WEAKEN EARLY NEXT WEEK WITH RIDGE AXIS SETTLING CLOSER TO THE WATERS WITH WINDS BECOMING EAST-NORTHEAST 10-15KTS ON SUNDAY AND MORE VARIABLE ON MON AS THE AXIS SETTLES OVERHEAD. SEAS WILL BE SLOWER TO SUBSIDE WITH SEAS REMAINING 7-9FT OFFSHORE THROUGH SUNDAY. && .FIRE WEATHER...WEEKEND...DRIER AIR MOVING IN ALOFT IN WAKE OF COLD FRONT SWEEPING THROUGH THE PENINSULA. HOWEVER...LOW LEVEL MOISTURE WILL REMAIN IN PLACE DUE TO ONSHORE FLOW DEVELOPING BY SATURDAY MORNING. MINIMUM RH VALUES RANGING FROM 35-40 PERCENT SATURDAY ACROSS THE NORTHWEST INTERIOR AND LOW-MID 30S ACROSS MUCH OF THE INTERIOR SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... DAB 66 82 59 73 / 60 40 10 10 MCO 66 84 60 77 / 60 30 10 10 MLB 67 82 64 76 / 60 40 10 10 VRB 67 85 65 76 / 60 50 10 10 LEE 66 84 58 77 / 60 30 10 10 SFB 67 84 59 77 / 60 30 10 10 ORL 67 84 61 77 / 60 30 10 10 FPR 68 85 66 77 / 60 50 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 8 PM SATURDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM. && SHORT TERM/AVIATION...CRISTALDI LONG TERM/IMPACT WX....GUSEMAN
Hazardous weather outlook, Apr 5, 12:26 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1226 PM EDT THU APR 5 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-060100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1226 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... MODERATE TO STRONG SOUTHWEST WINDS WILL PREVENT THE EAST COAST SEA BREEZE FROM FORMING. HOWEVER...INTENSE SURFACE HEATING AND INCREASING MOISTURE AHEAD OF AN UPPER LEVEL DISTURBANCE WILL PRODUCE ISOLATED TO SCATTERED LIGHTNING STORMS ACROSS EAST CENTRAL FLORIDA. THESE STORMS WILL BE MOST PREVALENT LATER THIS AFTERNOON INTO THIS EVENING WITH THE BEST CHANCES FOR STRONG TO SEVERE STORMS REACHING AREAS NORTH OF THE INTERSTATE 4 CORRIDOR BY 6 TO 9 PM...POINTS NORTH OF A LINE FROM LAKE KISSIMMEE TO MELBOURNE BY 9 PM TO MIDNIGHT AND AREAS SOUTH OF THIS LINE AFTER MIDNIGHT. THE PRIMARY THREATS FROM THESE STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...STRONG WIND GUSTS OF 50 TO 60 MPH AND LARGE HAIL. HEAVY DOWNPOURS WILL ALSO OCCUR...BUT STORMS WILL MOVE RAPIDLY TO THE EAST SOUTHEAST TO ALLEVIATE THE THREAT FOR FLOODING. THE POSSIBILITY FOR AN ISOLATED TORNADO CANNOT BE RULED OUT AS DEEP LAYER WIND FIELDS INCREASE OVERNIGHT. .RIP CURRENT IMPACT... A LONG PERIOD OCEAN SWELL WILL BRING A MODERATE RIP CURRENT RISK TO AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL BEACH PATROLS WHEN ARRIVING AT THE BEACH. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... A SLIGHT CHANCE FOR STORMS EXISTS LATE THIS AFTERNOON AND EARLY IN THE EVENING OVER EAST CENTRAL FLORIDA AND ADJACENT COASTAL WATERS...BEFORE STRONG TO SEVERE STORMS BECOME MORE LIKELY AFTER SUNSET. MOVEMENT WILL BE QUICKLY TOWARD THE EAST SOUTHEAST. GUSTY WINDS TO 50 KNOTS...LARGE HAIL...FREQUENT LIGHTNING STRIKES AND AN ISOLATED WATERSPOUT WILL ALL BE POTENTIAL HAZARDS. .FIRE WEATHER IMPACT... LINGERING DRY CONDITIONS AND A CHANCE FOR LIGHTNING STORMS WILL PRODUCE A MODERATE THREAT FOR WILDFIRE SPREAD THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LOW PRESSURE CENTER AND UPPER TROUGHING WILL CONTINUE A CHANCE FOR STORMS ON FRIDAY. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE EARLY IN THE DAY. AN ELEVATED RIP CURRENT RISK MAY CONTINUE ON FRIDAY. WINDS AND SEAS WILL INCREASE POST-FRONTAL LATE FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FORMAL ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON INTO TONIGHT. SEDLOCK/GUSEMAN
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:24 PM EDT | Special Weather Statement | MLB | Brevard | 36 min |
| Apr 4, 8:25 PM EDT | Special Marine Warning | MLB | 68 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.